# SDR USAA2012052400003

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 12,061 hours, 1,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FORWARD CIDS PANEL.  MAINTENANCE REPLENISHED 4R DOOR ASSIST CYLINDER TO LIMITS.
